Aa
A
A
Close
590177 tn?1288429454
B12, B5 and heart palpitations
I have noticed that if I take vitamin B12 I get anxiety and bad heart palpitations (makes me hyper) and with B5 I get only the heart palpitations. These feelings can last 1 - 2 days. Does anyone know why? Do they do something to T3?  

I don't think I ever got any reactions like this when I was on thyroxine.
Cancel
9 Answers
Page 1 of 1
649848 tn?1424570775
I take B12 shots every 2 weeks and don't have a problem with heart palps.  I'm on both levothyroxine (T4) and cytomel (T3).  

What type of med are you on?  Maybe it's the med.  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I am on B12 (one a day) and get no probs either.
Though I will say one thing...I have had more energy once the B12 kicked in.
I have heart problems but no effects very an B vitamin.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
shouldve read ....
I have heart problems but no effects any B vitamin.
In a rush here lol
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
634590 tn?1293777693
im taking 1500 mcg/day B-12 but dont have any problem.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
590177 tn?1288429454
I take combination of Thyroxine and compounding T3 (slow release).

I read in another forum someone that took B12 and went hyper and had to stop taking armour for couple of days.

Today I feel pretty bad. I have diarrhea. Don't know what to do. I feel so frustrated that nothing is working for me. I wish I never listed to my endo about having a thyroidectomy!! it was the worst decision in my life. I regret it so much.  :'-(
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I take 1000 mg of B12 under my tongue everyday and I don't notice any problems. I take Synthroid.  And I'm right there with you ttmoni9, thyroidectomy was the worst thing I've ever done too.  If I could do it all again I seriously would have considered living with cancer and taking my chances.  Or maybe a more "watch it closely" approach.  I've told everyone I know DON'T LET ANYONE EVER TAKE OUT YOUR THYROID!"
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Hi,
I took B12 and had bad anxiety & heart palps, that lasted a few hours.  Never took it again.  

But recently, I was advised to try mega B-100 complex, I take it 3 times a day, no anxiety/heart palps.  The brand is nature's plus.  



  

Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
thats the same brand I take and have no problems.
Maybe the T3 dose is too high ??
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
393685 tn?1425816122
Quick thought before I head off to work

MAybe the TR - T3 is too "steady" for you. It sounds crazy but maybe you are one that requires less at certain times of the day and the constant steady release is not right.

Or because of that theory - maybe you need to go through an adjustment that may take a bit to get accustom to the new way to inventing you hormones to work for your body.

Your B's really should not be an issue and I lean it's something to do w/ T3
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Thyroid Disorders Community Resources
Top Thyroid Answerers
Avatar m tn
Blank
gimel
MI
Avatar f tn
Blank
goolarra
Sisters, OR
649848 tn?1424570775
Blank
Barb135
FL
Avatar m tn
Blank
flyingfool
WI
657231 tn?1453836403
Blank
rumpled
Northern, NJ
Avatar m tn
Blank
des900
Calicut, India